I am a 38 yr old female. I am having a ton of hormonal issues. I took radiation to destroy my thyroid gland 11 yrs ago. With that radiation it made my ovaries poop out and as well as my adrenals. Now after yrs of changing thyroid meds, supplements and recently having a miscarriage, the doctors has discovered that my ovaries with constant hormonal changes are upsetting my thyroid, adrenal, supplemental levels. My body can not tolerate hormone creams or most birth control. I feel like a complete yoyo. My question to all you ladies is that should I go ahead and have my ovaries/uterus removed? Right now my symptoms are HOT FLASHES, HAIR LOSE, CAN'T LOSE WEIGHT, NO LIBIDO, NO ENERGY, HEADACHES, DIZZINESS, MISEQUILIBRIUM, BLOOD PRESSURE GOING UP AND DOWN, TENSION, ANXIETY, PANIC, CONSTIPATION, POOR MEMORY, HYPER SENSITIVE. The symptoms are endless. These symptoms get worse a week before-during-right after cycle. I need advice pls.
I can understand your concern but considering your symptoms, you need to get your estrogen levels, progesterone levels, testosterone levels, cortisol and androgen levels done. In addition, the master endocrine organ i.e the pituitary also needs to be investigated. You need to consult an endocrinologist and get it evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I see it as your thyroid affecting your hormonal levels.
I had my thyroid zapped due to graves/hyper, however I had it surgically removed due to thyroid storm.
For me it was my thyroid issues causing all my hormonal problems. If my dosage was not right "for my body", then my periods would be all over the place. I was 24yrs old when I had my thyroid removed. Now at 45yrs old I had a hysterectomy.
Too me the thyroid controls the women hormones as well. Mine were all over the place, especially when I have to change thyroid medication dosages.
For now I am considered hyper , but after my hysterectomy I am just fine...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.